# SDR UALA2009042001143

- Difficulty date: April 20, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 32,478 hours, 7,308 cycles
- Engine: Pwa PW4077
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT (NO EICAS MSG), RTFL.  CHECKED ALL PROX SENSORS AND CONNECTORS ON MAIN GEARS AND NOSE GEAR FOUND NO DISCREPANCY.  JACKED AIRCRAFT.  CYCLED ALL GEARS.  ALL OPS CHECK GOOD WITH GEAR HANDLE AND NO RELATED MESSAGES.  REPLACED K32214 AIR MODE RELAY IN THE P210 PANEL FOR PRECAUTIONARY.  OPS CHECK GOOD.
